# SDR GTIA020650

- Difficulty date: April 3, 2002
- Submitted: July 9, 2002
- Operation: Air carrier
- Aircraft: N806NK
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48051
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND MID CARGO FITTING STATION 827 OUTBOARD RIGHT CHAFING ELONGATED HOLES, GOUGES, BARE METAL.  FABRICATED A NEW FITTING PER SPIRIT AIRLINES EA 5310-0212.  (M)
